# SDR AALA201804239071

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 6,325 hours, 2,455 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fault Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL,  AFTER LOWERING THE LANDING GEAR, RECIVED AN ECAM FOR BRAKES ALT BRAKE FAULT AFTER GO AROUND AND RECONFIGURE FOR LANDING FAULT.   ACCOMPLISHED A BITE TEST OF THE BSCU IAW AMM 32-46-00-740-001A. NO FAULT NOTED. AIRCRAFT OK FOR SERVICE.
